MAUDE Adverse Event Report: EXACTECH, INC. TRU CC TIB INSERT SIZE 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRU CC TIB INSERT SIZE 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-65-3011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 02-012-61-2000 - tru offset stem ext coupler, 2mm (b)(6), 02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t (b)(6), 02-012-60-1280 - tru stem ext 12mm x 80mm (b)(6), 02-012-60-1480 - logic stem ext 14mm x 80mm (b)(6), 02-010-06-0330 - tru cc femoral size 3 right (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that the patient underwent an initial tka (total knee arthroplasty) on the right side.Subsequently, the surgeon performed a synovectomy surrounding the affected knee.There was mild osteolysis present and the patella exhibited significant wear along lateral tracking path.The tibial insert also had minimal wear on medial and lateral articular surface.Femoral and tibial components were well fixed.As a result, the tibial and femoral components were retained while the patella and tibial insert components were replaced.Patient was last known to be in stable condition following the event.No further information provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: h6, h11.No device was returned for evaluation; photographs of the device were provided; however, the reported event was unable to be confirmed.The review identified there does not appear to be any volumetric wear on the articular surface of the explanted tibial insert.However, there does appear to be damage along the anterior aspect of the tibial spine.Additionally, there appears to be damage to the superior aspect of the spine.This wear pattern is likely to occur due to contact between the femoral cam and tibial spine during hyperextension.However, the extent and nature of the wear cannot be confirmed as the devices were not returned for evaluation.There also appears to be an area of localized wear along the surface of the patella.This pattern appears consistent with articulation between the trochlear ridge of the femoral component and the patella.Localized wear of the patella may be an indicator for patella mal tracking, which could result from patient-related issues secondary to soft-tissue imbalance and/or position of the components.However, this cannot be confirmed from the information provided.The provided pre-revision radiographs indicated that the medial aspect of the patella may be articulating with the trochlear ridge of the femoral component.This would appear consistent with the wear observed.All other aspects of the radiographs provided appear unremarkable.Operative notes and/or medical records were not provided for review of usage/ technique.A review of manufacturing data was performed and no discrepancies were found.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, was likely the result of prosthesis wear of the tibial insert and patella component.The wear observed on the patella likely occurred due to contact with the trochlear ridge of the femoral component while the wear observed on the tibial spine was likely due to contact with the femoral cam during hyperextension.However, the series of events could not be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not returned for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRU CC TIB INSERT SIZE 3, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key23830944
Report Number1038671-2025-03580
Device Sequence Number14722626
Product Code JWH
UDI-Device Identifier10885862613394
UDI-Public10885862613394
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2026
Device Catalogue Number02-012-65-3011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR
Patient SexFemale